MathSciNet Relay Station
MathSciNet bibliographic data
MR2327421 35Q53 (34C23 35Q51 76X05)
Zhao, Xiaoshan; Xu, Wei; Jia, Huabing; Zhou, Hongxian Solitary wave solutions for the modified Kadomtsev-Petviashvili equation. Chaos Solitons Fractals 34 (2007), no. 2, 465–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement